Re: intestinal yeast overgrowth, anyone have experience?
You probably have a candida/yeast infection.
Has your Doctor suggested giving you any anti-fungal medication like Diflucan, Sporonox or Nystatin?
You may need it after all the antibiotics.
You can re-balance your friendly intestinal bacteria by eating a good brand of yogurt 3 or 4 times daily. A very good brand that I use daily is Stonyfield Farm. Also, Kefir also contains alot of active cultures.
As you know yeast thrive on sugar so you have to cut out that along with simple carbs for awhile until you can eat normally again.
As you are finding out the same method of rebalancing the friendly bacteria does not work for every one the same way.
Some good probiotic supplements that I have used is Primal Defense, PB-8, Culturelle, Bifido Biotics w/ L sporogenes by Nutricology/ Allergy Research.
I get an upset of my friendly intestinal bacteria every time I use an antibiotic for more than 5 days.
My son recently had an infected eye-tooth that was extracted and after 4 days on an antibiotic (Clindamycin) got bad diarrhea-- that cleaned him out. He was treated with Diflucan for 10 days -- ate alot of yogurt & drank Kefir and took several different types of probiotic supplements to get cured. The corner of his mouth were even cracked.
There is just no easy answer-- we all respond so differently.
I wish you well---Harry
Last edited by Harry; 06-02-2007 at 08:44 AM.